# SDR UALA2010122304703

- Difficulty date: December 23, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 84,369 hours, 13,547 cycles
- Engine: Pwa PW4060
- System (JASC): 2797 · Flight Control System Wiring
- Part: Coax
- Condition: Failed
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNSCHEDULED STAB TRIM DISP.   CHANGED THE STAB COAX CABLE.
